# SDR AALA2019061319012

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 20,178 hours, 7,708 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130820
- Part serial: 1794
- Condition: Inoperative
- Location: Wx Radar System
- Part time: 36,251 hours, 12,857 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED ON ACCOUNT OF WEATHER RADAR INOPERATIVE AND WIFI/INTERNET WAS NOT WORKING. EMERGENCY DECLARED AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED WX RADAR CONTROL PANEL IAW AMM 34-41-12. OPS CHECK GOOD.
